# SDR AALA201806059031

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 13,630 hours, 5,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CYLINDER OF THE R4  DOOR WAS FOUND WITH LOW PRESSURE.  MAINTENANCE CHARGED THE CYLINDER IAW AMM 52-10-00-614-001-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
